# SDR ASAA2016042316501

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28,348 hours, 8,451 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 3565
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 17,210 hours, 4,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL QTY FAILS SYS TEST . COMPENSATOR PROBE, TANK UNIT 1 AND TANK UNIT 10 ARE OUT OF TOLERANCE.  ACFT GROUNDED. COMPENSATOR, TU1 AND TU10 REPLACED REF AMM 28-41-21. SYS TEST NOW GOOD REF AMM 28-41-00-730-801. COMPARISON CHECK GOOD REF TASK 28-41-00-720-801.
